# SDR 2024F00309

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: General aviation
- Aircraft: N473DE
- Make and model: Emb EMB-545
- Aircraft serial: 55010047
- Aircraft time: 1,261 hours, 868 cycles
- Engine: Hnywl AS90731E
- Engine time: 1,261 hours, 868 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 2015TB1
- Part serial: 0886
- Condition: Failed
- Location: Zone 200
- Part time: 1,261 hours, 868 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF FL200 MULTIPLE CAUTION AND ADVISORY MESSAGES ALL AT ONCE.  FLTCTRL NO DISPATCH (AMBER) - ENG 2 NO DISPATCH (CYAN) - AT FAIL (AMBER) - ENG 1 NO DISPATCH (CYAN) - ADS HTR FAIL (AMBER) 
 - TAT 1 FAIL (CYAN) - ADS 4 SLIPCOMP FAIL (CYAN) - DOOR STWG INT NOT CLSD (CYAN) - ADS HTR SW 1 NOT AUTO - AIR DATA SYSTEM PROBE #1 REPLACED (ADSP #1) (SMART PROBE)
